Fibering Hilbert cube manifolds over ANRs
Compositio Mathematica, Volume 36 (1978) no. 1, p. 7-35
@article{CM_1978__36_1_7_0,
     author = {Chapman, T. A. and Ferry, Steve},
     title = {Fibering Hilbert cube manifolds over ANRs},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {1},
     year = {1978},
     pages = {7-35},
     zbl = {0401.57028},
     mrnumber = {515035},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_1_7_0}
}
Chapman, T. A.; Ferry, Steve. Fibering Hilbert cube manifolds over ANRs. Compositio Mathematica, Volume 36 (1978) no. 1, pp. 7-35. http://www.numdam.org/item/CM_1978__36_1_7_0/

[1] D.R. Anderson: The Whitehead torsion of a fiber-homotopy equivalence. Michigan Math. J. 21 (1974) 171-180. | MR 343283 | Zbl 0309.57004

[2] A.J. Casson: Fibrations over spheres. Topology 6 (1967) 489-499. | MR 217809 | Zbl 0163.45302

[3] T.A. Chapman: Lectures on Hilbert cube manifolds. C.B.M.S. Regional Conf. Series in Math. 28, 1976. | MR 423357 | Zbl 0347.57005

[4] T.A. Chapman: Concordances of Hilbert cube manifolds. T.A.M.S. 219 (1976) 253-268. | MR 402754 | Zbl 0332.57003

[5] T.A. Chapman and R.Y.T. Wong: On homeomorphisms of infinite-dimensional bundles III. Trans. A.M.S. 191 (1974) 269-276. | MR 415627 | Zbl 0288.58003

[6] M. Cohen: A course in simple-homotopy theory. Springer Verlag, New York, 1970. | MR 362320 | Zbl 0261.57009

[7] Albrecht Dold: Uber fasernweise Homotopieaquivalenz von Faserraumen. Math. Zeit. 62 (1955) 111-136. | MR 73986 | Zbl 0064.17403

[8] Edward Fadell: On fiber homotopy equivalence. Duke Math. J. (1959) 699-706. | MR 109347 | Zbl 0105.35301

[9] F.T. Farrell: The obstruction to fibering a manifold over the circle. Doctoral Dissertation, Yale University, 1967. | Zbl 0161.20401

[10] F.T. Farrell: The obstruction to fibering a manifold over the circle. Actes, Congres Intern, Math. (1970) 69-72. | MR 423376 | Zbl 0231.57019

[11] A.E. Hatcher: Higher simple homotopy theory. Annals of Math. 102 (1975) 101-137. | MR 383424 | Zbl 0305.57009

[12] A.E. Hatcher and J. Wagoner: Pseudo-isotopies of compact manifolds. Asterisque 6 (1973). | Zbl 0274.57010

[13] C. Kuratowski: Sur les espaces localement connexes et péaniens en dimension n. Fund. Math. 24 (1935) 269-287. | JFM 61.1365.02 | Zbl 0011.04002

[14] J.P. May: Classifying spaces and fibrations. Memoirs A.M.S., no. 155, 1975. | MR 370579 | Zbl 0321.55033

[15] J. Milnor: On spaces having the homotopy type of a CW-complex. Trans. A.M.S. 90 (1959) 272-280. | MR 100267 | Zbl 0084.39002

[16] E.H. Spanier: Algebraic topology. McGraw-Hill Book Co., New York, 1966. | MR 210112 | Zbl 0145.43303

[17] James D. Stascheff: Parallel transport in fiber spaces. Bol. Soc. Mat. Mexicana 11 (1966) 68-84. | MR 236926 | Zbl 0173.51104